Last Thursday I went to a clinic for DHEA treatment for my Migraine, I was given Promethazine first by IV. I have taken ths medicaton for a long time at home and didn't think anything of it, they diluted it down because it was irritating my IV and after an hour I started to feel funny. Like someone was pressing on my thoat lightly, then I got some pressure in my chest and my heart rate went mad. I went into Anaphylaxis shock and got sent to the ER and spent till Sunday in the hospital. So has this happened to someone else after being on this medication for so long without any problems before, I am not aloud to take this medication anymore and this was the only one that took care of my nausea really well.
A reaction to a medication can come on at any time even if you have taken it without problems for years! Never take this medication again! With so bad a reaction this time it could kill you next time. By the way, I want to tell you, I had one of the worst migraines after taking DHEA that I had had in my whole life! I hope it works better for you than it did me! I know you have been struggling for some time to find something to give you relief.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2010 • 3 answers
Posted 8 Nov 2012 • 1 answer
Posted 23 Jul 2015 • 2 answers
Posted 29 Nov 2015 • 1 answer
Posted 26 May 2016 • 2 answers